Swelling is very common after fillers injected, Give it a full two weeks to settle to see your final result.
HI I Got Dermal Fillers for Nose to Mouth Lines-My Face Seems to Be Very Swollen/bloated As a Result- Will This Subside?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 8
Swelling is Normal
It is normal to have swelling after dermal fillers. It will most likely subside if you had it done within the last week. If you are still concerned 1 week post, contact your provider.
Swelling after treatment with filler
Swelling is common after treatment with filler. This can persist for 1-2 weeks depending on the patient, and your final result may not be evident for 2 weeks after your treatment. I would recommend speaking with your provider regarding any concerns. I hope this helps, and best of luck.
You might also like...
Swelling after injections
Swelling and bruising are the two most common complaints after fillers. The swelling subsides within the first week or two, and bruising shortly thereafter. If you are still unhappy with how the filler has settled, Hyaluronidase is a good option for reversal. Best of luck!
Swelling and Bruising is Common after Juvaderm injection
Both swelling and bruising is common after Juvaderm injection. The height of swelling is usually around 24-48 hours after injection. It takes 10 days to 2 weeks for your final result to become apparent.
Swelling after Juvederm, Will this subside?
Swelling is very common after Dermal filler injections. This will usually subside in 1 - 2 weeks. Cold is helpful in the first few days. But If you still have swelling after a week or so let your Dr know
Very swollen after fillers
Swelling and bruising should be expected after fillers. Remember 1. injections are being done and 2. volume is being added. Both of these can lead to swelling and bruising. Continue to ice, take Arnica or apply Arnica gel, and stay away from Advil or Aleve for a few days. Also, keep your hands away from the area and don't press on it. It will subside with time.
"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."
Facial Swelling after fillers
Its common to have some swelling and bruising after injections with fillers. Using ice immediately before and after treatment can help decrease the amount of swelling you may experience. The swelling should subside within a couple of days. Taking oral bromelin and arnica (found at healthfood stores or vitamin stores) can help significantly. All the Best.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.